MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. JELCO PERIPHERAL INTRAVENOUS CATHETERS; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM L

SMITHS MEDICAL ASD, INC. JELCO PERIPHERAL INTRAVENOUS CATHETERS; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM L
Model Number 305306
Medical Device Problem Codes Difficult to Insert (1316); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 12/30/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that it is not easy to penetrate the skin and plastic part kinked outside the skin and always rupture the veins.No patient injury was reported.
 
Additional Manufacturer Narrative
No lot number was provided; therefore, device history record review could not be completed.No product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed as no product sample was received for evaluation.If the product is returned, the manufacturer will reopen this complaint for further investigation.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# 617147.

Brand Name
JELCO PERIPHERAL INTRAVENOUS CATHETERS
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM L
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
201 west queen st.
southington CT 06489
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
201 west queen st.
southington CT 06489
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15292382
Report Number3012307300-2022-16155
Device Sequence Number7166779
Product Code FOZ
UDI-Device Identifier10351688071156
UDI-Public10351688071156
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
K990236
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number305306
Device Catalogue Number305306
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2022
Initial Report FDA Received Date08/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown